Alert archive / Colorado / High Wind Warnings in 2019
High Wind Warning 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind warning at Mar 11, 2019, 3:32 PM MDT for Elbert County, Lincoln County, Colorado. It took effect at Mar 13, 2019, 12:00 PM MDT. It was in force for 18 hr. 15 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 11, 2019, 3:32 PM MDT (21:32 UTC)
- In effect from
- Mar 13, 2019, 12:00 PM MDT
- Expired
- Mar 14, 2019, 6:00 AM MDT
- In force
- 18 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 12:00 PM MDT | NON-TSTM WND GST 57 | 13 Ene Kiowa, CO | MESONET STATION AR864, 12 ENE KIOWA. |
| Mar 13, 12:03 PM MDT | NON-TSTM WND GST 51 | 11 Nnw Simla, CO | MESONET STATION E9499, 10 N RAMAH. |
| Mar 13, 12:05 PM MDT | NON-TSTM WND GST 50 | 4 Ne Elizabeth, CO | MESONET STATION D4786, 3 NE ELIZABETH. |
| Mar 13, 12:10 PM MDT | NON-TSTM WND GST 57 | 1 Sse Agate, CO | MESONET STATION UP693, AGATE. |
| Mar 13, 12:19 PM MDT | NON-TSTM WND GST 52 | 7 Nne Ponderosa Park, CO | MESONET STATION D7154, 7 NE PONDEROSA PARK. |
| Mar 13, 12:38 PM MDT | SNOW 7.5 | 1 Nw Ponderosa Park, CO | |
| Mar 13, 1:00 PM MDT | NON-TSTM WND GST 68 | 7 Ssw Forder, CO | MESONET STATION DT051, 6 SW FORDER. |
| Mar 13, 1:15 PM MDT | NON-TSTM WND GST 65 | 15 Sw Forder, CO | MESONET STATION DT053, 14 SW FORDER. |
| Mar 13, 1:15 PM MDT | NON-TSTM WND GST 69 | 13 Wsw Forder, CO | MESONET STATION DT052, 12 WSW FORDER. |
| Mar 13, 1:40 PM MDT | NON-TSTM WND GST 59 | 3 Ese Limon, CO | MESONET STATION UP731, 3 ESE LIMON. |
| Mar 13, 1:45 PM MDT | NON-TSTM WND GST 77 | 1 Ene Limon, CO | ASOS STATION LIC, LIMON MUNICIPAL AIRPORT. |
| Mar 13, 2:14 PM MDT | NON-TSTM WND GST 61 | Hugo, CO | MESONET STATION E0539, HUGO. |
| Mar 13, 5:45 PM MDT | NON-TSTM WND GST 81 | 1 Ene Limon, CO | ASOS STATION LIC, LIMON MUNICIPAL AIRPORT. |
| Mar 13, 6:29 PM MDT | NON-TSTM WND GST 76 | Hugo, CO | MESONET STATION E0539, HUGO. |
| Mar 13, 6:40 PM MDT | NON-TSTM WND GST 64 | 3 Ese Limon, CO | MESONET STATION UP731, 3 ESE LIMON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
223 WWUS75 KBOU 112132 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 332 PM MDT Mon Mar 11 2019 COZ047-120545- /O.NEW.KBOU.HW.W.0006.190313T1800Z-190314T1200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Forder, Karval, Kutch, and Punkin Center 332 PM MDT Mon Mar 11 2019 ...HIGH WIND WARNING IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY... The National Weather Service in Denver has issued a High Wind Warning, which is in effect from noon Wednesday to 6 AM MDT Thursday. * WINDS...North 35 to 45 mph with gusts up to 75 mph. * TIMING...Winds will increase significantly by mid day Wednesday, and then continue to howl through Wednesday night. Winds will slowly diminish by Thursday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered to widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$
8 follow-up statements
228 WWUS75 KBOU 120408 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 1008 PM MDT Mon Mar 11 2019 COZ047-121215- /O.CON.KBOU.HW.W.0006.190313T1800Z-190314T1200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Forder, Karval, Kutch, and Punkin Center 1008 PM MDT Mon Mar 11 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY... * WINDS...North 35 to 45 mph with gusts up to 75 mph. * TIMING...Winds will increase significantly by mid day Wednesday, and then continue to howl through Wednesday night. Winds will slowly diminish by Thursday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$
458 WWUS75 KBOU 121138 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 538 AM MDT Tue Mar 12 2019 COZ047-121945- /O.CON.KBOU.HW.W.0006.190313T1800Z-190314T1200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Forder, Karval, Kutch, and Punkin Center 538 AM MDT Tue Mar 12 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY... * WINDS...North 35 to 50 mph with gusts up to 75 mph. * TIMING...Winds will increase significantly by mid day Wednesday, and then continue to howl through Wednesday night. Winds will slowly diminish by Thursday. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$
315 WWUS75 KBOU 122312 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 512 PM MDT Tue Mar 12 2019 ...Potent Winter Storm Will Produce Strong Winds Wednesday Afternoon... .A strong and rapidly evolving storm system will produce dangerous winter weather across northeast Colorado on Wednesday. Snow and strong winds are expected through the afternoon as a deep low pressure area moves from near Pueblo, Colorado at sunrise to northwest Kansas in the evening. Large pressure differences around the surface low will produce the gusty winds. The combination of snow and strong winds will produce blizzard conditions across much of northeast Colorado. However, over southern Lincoln County, the snow intensities are expected to be lighter because of downsloping effects on the south side of the Palmer Ridge. Damaging winds should be expected, but not blizzard conditions. COZ047-130915- /O.CON.KBOU.HW.W.0006.190313T1800Z-190314T1200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Forder, Karval, Kutch, and Punkin Center 512 PM MDT Tue Mar 12 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY... * WINDS...North 40 to 55 mph with gusts up to 80 mph. * TIMING...Winds will increase significantly after 11 AM Wednesday, and then continue through Wednesday night. Winds will slowly diminish by during the pre-dawn hours Thursday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$
482 WWUS75 KBOU 130540 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 1140 PM MDT Tue Mar 12 2019 ...Potent Winter Storm Will Produce Strong Winds Wednesday Afternoon... .A strong and rapidly evolving storm system will produce dangerous winter weather across northeast Colorado on Wednesday. Snow and strong winds are expected through the afternoon as a deep low pressure area moves from near Pueblo, Colorado at sunrise to northwest Kansas in the evening. Large pressure differences around the surface low will produce the gusty winds. The combination of snow and strong winds will produce blizzard conditions across much of northeast Colorado. However, over southern Lincoln County, the snow intensities are expected to be lighter because of downsloping effects on the south side of the Palmer Ridge. Damaging winds should be expected, but not blizzard conditions. COZ047-131600- /O.CON.KBOU.HW.W.0006.190313T1800Z-190314T1200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Forder, Karval, Kutch, and Punkin Center 1140 PM MDT Tue Mar 12 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO 6 AM MDT THURSDAY... * WINDS...North 35 to 55 mph with gusts up to 80 mph. * TIMING...Winds will increase significantly after 11 AM Wednesday, and then continue through Wednesday night. Winds will slowly diminish by during the pre-dawn hours Thursday morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$ Gimmestad
204 WWUS75 KBOU 131248 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 648 AM MDT Wed Mar 13 2019 ...Potent Winter Storm Will Produce High Winds Wednesday Afternoon... .A strong storm system will produce dangerous winter weather across northeast Colorado today. Heavy snow and strong winds will produce blizzard conditions across much of northeast Colorado. However, over southern Lincoln County, the snow will be lighter but the winds will be just as strong. Damaging winds should be expected across southern Lincoln county, but not blizzard conditions. COZ047-132200- /O.CON.KBOU.HW.W.0006.190313T1800Z-190314T1200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Forder, Karval, Kutch, and Punkin Center 648 AM MDT Wed Mar 13 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM MDT THURSDAY... * WINDS...North 30 to 50 mph with gusts up to 85 mph. * TIMING...Winds will increase significantly after 11 AM, and then continue through Wednesday night. The strongest winds will be Wednesday afternoon and evening with some decrease overnight. It will remain windy Thursday which could cause some drifting snow to continue where there is adequate snowfall. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$ Gimmestad
565 WWUS75 KBOU 131945 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 145 PM MDT Wed Mar 13 2019 ...Winter Storm Will Produce High Winds Through This Afternoon... .The strong storm system over eastern Colorado today is producing dangerous winter weather across northeast Colorado this afternoon. Heavy snow and strong winds are producing blizzard conditions across northeast Colorado from the Wyoming border down to the Palmer Divide. However, over southern Lincoln County, the snow will be lighter but the strong winds are still expected. Damaging winds should continue through the afternoon. Winds in the Colorado Springs area have recently gusted to 97 mph and winds across southern Lincoln County are currently gusting to around 70 mph. COZ047-140345- /O.CON.KBOU.HW.W.0006.000000T0000Z-190314T1200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Forder, Karval, Kutch, and Punkin Center 145 PM MDT Wed Mar 13 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... * WINDS...North 40 to 60 mph with gusts up to 85 mph. * TIMING...The strong winds will continue through this afternoon and into tonight. Winds should gradually diminish overnight. Gusty winds will continue Thursday which could cause some drifting of snow. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$
047 WWUS75 KBOU 140451 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 1051 PM MDT Wed Mar 13 2019 ...High Winds Continuing Overnight... .A vigorous winter storm will continue to move slowly east across Nebraska overnight producing high winds as far west as eastern Colorado. At late evening the winds in Lincoln county were still in the 35-50 mph range with gusts as high as 65 mph. The winds will very slowly diminish overnight. COZ047-141200- /O.CON.KBOU.HW.W.0006.000000T0000Z-190314T1200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Forder, Karval, Kutch, and Punkin Center 1051 PM MDT Wed Mar 13 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... * WINDS...Northwest 35 to 50 mph with gusts up to 70 mph. * TIMING...The strong winds will gradually diminish overnight. Gusty winds will continue Thursday which could cause some drifting of snow. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. && $$ Gimmestad
766 WWUS75 KBOU 141158 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 558 AM MDT Thu Mar 14 2019 COZ047-141300- /O.EXP.KBOU.HW.W.0006.000000T0000Z-190314T1200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- Including the cities of Forder, Karval, Kutch, and Punkin Center 558 AM MDT Thu Mar 14 2019 ...HIGH WIND WARNING WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING... Winds decreased a bit across Lincoln and Elbert counties early this morning. Speeds of 30 to 40 mph with gusts to 55 mph can still be expected through early afternoon, then the winds will diminish. $$ Gimmestad
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Mar 11, 3:08 PM MDT, 24 minutes earlier.
Area forecast discussion, Mar 11, 3:08 PM MDT, 24 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 308 PM MDT Mon Mar 11 2019 .SHORT TERM...(This evening through Tuesday) Issued at 303 PM MDT Mon Mar 11 2019 Upper level low moving across northern Mexico will bring a southwest flow aloft tonight. Flow backs to the south Tuesday as the low nears Colorado. Satellite and radar showing showers moving northeast across western Colorado at this time. Airmass remains unstable over the mountains through early evening. Snowfall amounts of up to 3 inches will be possible through early evening. A few showers may move across the Urban Corridor and near by plains. Here, rainfall is expected to be light. Eastern Colorado will see the "warm before the storm" Tuesday with highs climbing into the lower 60s. The southerly flow will transport moisture into the area with dew points in the upper 30s to lower 40s. CAPE reaches 500 J/kg across the plains with 1000 J/kg over Lincoln county. Will have a mention for thunderstorms in the forecast for Tuesday afternoon. .LONG TERM...(Tuesday night through Monday) Issued at 303 PM MDT Mon Mar 11 2019 For Tuesday night into Wednesday a closed low will push out of the subtropical pacific and move northeastward into the Intermountain West. Tuesday night into Wednesday the trough over the Pacific NW will push South and merge with the deepening cyclone developing over the Colorado high plains to strengthen potential for moderate to heavy snow over Colorado Wednesday. Current model guidance is narrowing in on a strong deepening of surface low pressure associated with a surface low starting out over the colorado southern plains and tracking into western Kansas through the day Wednesday. This surface low is projected to drop almost 22 mb in 24 hours, just 2 mb shy of a textbook Bombogenesis. Snow will start in the southern mountains first and expand northeastward through the morning hours. Wrap around from the surface low south of Denver will pull in colder air and increase snow for the northern mountains and plains around midnight Wednesday. Winds from the North during the morning hours will help to keep areas south of the Cheyenne ridge slightly sheltered with downsloping but will not be long lived. Warmer surface flow will be over the southern plains with precipitation starting out as rain during the morning hours. The strengthening surface low will help to pull much colder air down from the NW by Wednesday afternoon. This could create a TROWAL affect with colder air undercutting the warm airmass south of I-70 around noon before the colder air extends across the region into the late afternoon hours with -11 to -13 C at 700mb. This will change the rain over to snow by the afternoon and continue into the morning hours on Thursday. A strong low level jet will bring prolonged high winds to the plains with sustained speeds of 45 to 50 mph with gusts upwards of 70 mph Wednesday afternoon and evening. This combined with snow associated with the def zone will bring moderate to heavy blowing and drifting snow to the plains along and east of I-25 to the Kansas border. With the rain ahead of the snow and having a lower liquid to snow ratio, snow density will be higher and snow will be heavier. This could create issues with power over the eastern plains along with dangerous travel conditions Wednesday. Confidence has increased over the last 24 hours with models coming into alignment as the surface low trends slightly westward. This combined with consistency in guidance aided in the decision to issue various highlights. A Winter Storm Watch continues for the northern foothills and mountains with the inclusion of the southern foothills for the morning hours Wednesday into Thursday. We have upgraded the winter storm watch for blizzard conditions to a blizzard warning for areas east of I-25 that will start around noon Wednesday and continue into Thursday morning. For southern Lincoln county, a high wind warning was issued for projected wind gusts up to 70 mph Wednesday afternoon and into the evening hours. The watch was expanded across the mountains and southern foothills. At this time amounts continue to fluctuate with the timing of the changeover from rain to snow and where the surface low sets up on the plains. Various models currently have over 1 inch of water in 12 hours over Denver and east with the possibility of 4 to 8 inches of snow west of I-25 and 6 to 10 inches for areas along I-25 with the possibility of over a foot over the eastern plains by early Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 303 PM MDT Mon Mar 11 2019 Ceilings may fall to 3000 to 6000 feet under the passing showers through early evening, otherwise ceilings are expected to stay above 6000 feet through Tuesday. Light winds will prevail through Tuesday. Forecasting wind direction may be challenging at times due to a circulation over Denver. Strong winter storm is expected to the hit the Denver area. Rain is expected to change to snow 15Z-17Z Wednesday. Heavy snow, strong winds, and blowing snow are expected at KDEN and the Denver area after 18Z Wednesday. An extended period of visibilities less than a quarter mile are expected Wednesday afternoon and early evening. && .BOU WATCHES/WARNINGS/ADVISORIES... Blizzard Warning from noon Wednesday to 6 AM MDT Thursday for COZ041-042-044>046-048>051. Winter Storm Watch from late Tuesday night through Wednesday evening for COZ033>035. Winter Storm Watch from Wednesday afternoon through Wednesday evening for COZ036-038>040-043. High Wind Warning from noon Wednesday to 6 AM MDT Thursday for COZ047. && SHORT TERM...Meier LONG TERM...Bowen AVIATION...Meier
Hazardous weather outlook, Mar 11, 11:07 AM MDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1107 AM MDT Mon Mar 11 2019 COZ030>051-121715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1107 AM MDT Mon Mar 11 2019 ...Blizzard Conditions possible over the northeast and east central Plains Wednesday afternoon and Wednesday night... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight There will be a good chance of snow showers in the central mountains this afternoon with a chance of rain showers in the foothills, across the Palmer Divide, and over the near by plains. An isolated thunderstorm could occur as well. For tonight snow showers will decrease in the mountains this evening. There will be a good chance of showers and isolated thunderstorms over the east central plains this evening. This activity will end by midnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A strong storm system will affect the forecast area Wednesday into Thursday. The best chance for heavy snow and blizzard conditions is over the plains of eastern Colorado Wednesday afternoon into Thursday morning. For Urban Corridor, and the mountains, snow can also be expected but snowfall amounts continue to remain uncertain at this time. Slight shifts in storm track and when rain changes to snow will play a large role in snowfall accumulations with the storm. By mid Thursday into early next week, dry weather is expected for the forecast area with below normal temperatures. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:48 AM MDT | Winter Storm Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 16 more | 28 hr |
| Mar 11, 3:24 PM MDT | Blizzard Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 11 more | 68 hr |
Nearby
High Wind Warnings in Colorado, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.